# SDR SWIA202162304

- Difficulty date: September 14, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR RIGHT ATTACHMENT ANGLE IS CRACKED (DRAG ANGLE)   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED CRACKED RIGHT HAND PAX DOOR ATTACHMENT ANGLE (DRAG ANGLE) WITH NEW DRAG ANGLE (P/N 601R31772-5) USING ALL NEW HARDWARE. REF CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-13-001-001 A01.
